# SDR UIEA2021020900265

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - DAMAGE ON MAIN DECK LONGITUDINAL FLOOR BEAM UPPER CHORD BETWEEN STA 1460 AND STA 1480 LBL 75.92.( REPAIR THE BROKEN AREA IAW EI NO T2021A53M-149 REV 1. JOB COMPLETED AND COND CHK NORMAL. )
